# SDR V0XD20150113019

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 28,084 hours, 20,340 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FS 295 & FS 310 AT STRINGER 26R HAS CORROSION.  R & R STRINGER 26 BETWEEN FS 280- 333 IAW SRM 51-42-06.  SEE WO 80266 & WC 1087.
